- Journal Home
- Volume 37 - 2024
- Volume 36 - 2023
- Volume 35 - 2022
- Volume 34 - 2021
- Volume 33 - 2020
- Volume 32 - 2019
- Volume 31 - 2018
- Volume 30 - 2017
- Volume 29 - 2016
- Volume 28 - 2015
- Volume 27 - 2014
- Volume 26 - 2013
- Volume 25 - 2012
- Volume 24 - 2011
- Volume 23 - 2010
- Volume 22 - 2009
- Volume 21 - 2008
- Volume 20 - 2007
- Volume 19 - 2006
- Volume 18 - 2005
- Volume 17 - 2004
- Volume 16 - 2003
- Volume 15 - 2002
- Volume 14 - 2001
- Volume 13 - 2000
- Volume 12 - 1999
- Volume 11 - 1998
- Volume 10 - 1997
- Volume 9 - 1996
- Volume 8 - 1995
- Volume 7 - 1994
- Volume 6 - 1993
- Volume 5 - 1992
- Volume 4 - 1991
- Volume 3 - 1990
- Volume 2 - 1989
- Volume 1 - 1988
Neumann Problem of Quasilinear Elliptic Equations with Limit Nonlinearity in Boundary Condition
Cited by
Export citation
- BibTex
- RIS
- TXT
@Article{JPDE-14-265,
author = {Yaqi Wang },
title = {Neumann Problem of Quasilinear Elliptic Equations with Limit Nonlinearity in Boundary Condition},
journal = {Journal of Partial Differential Equations},
year = {2001},
volume = {14},
number = {3},
pages = {265--288},
abstract = { This paper is concerned with the existence of solutions to the equation D_j(a^{ij}(x,u)D_i,u)-\frac{1}{2}D_sa^{ij}(x,u)D_iuD_ju + λ u = 0 on a bounded domain under the Neumann boundary condition a{ij}(x,u)D_iuϒ_j = lul^{\frac{2}{n-2}}u.},
issn = {2079-732X},
doi = {https://doi.org/},
url = {http://global-sci.org/intro/article_detail/jpde/5485.html}
}
TY - JOUR
T1 - Neumann Problem of Quasilinear Elliptic Equations with Limit Nonlinearity in Boundary Condition
AU - Yaqi Wang
JO - Journal of Partial Differential Equations
VL - 3
SP - 265
EP - 288
PY - 2001
DA - 2001/08
SN - 14
DO - http://doi.org/
UR - https://global-sci.org/intro/article_detail/jpde/5485.html
KW - Neumann problem
KW - quasilinear elliptic equation
AB - This paper is concerned with the existence of solutions to the equation D_j(a^{ij}(x,u)D_i,u)-\frac{1}{2}D_sa^{ij}(x,u)D_iuD_ju + λ u = 0 on a bounded domain under the Neumann boundary condition a{ij}(x,u)D_iuϒ_j = lul^{\frac{2}{n-2}}u.
Yaqi Wang . (2001). Neumann Problem of Quasilinear Elliptic Equations with Limit Nonlinearity in Boundary Condition.
Journal of Partial Differential Equations. 14 (3).
265-288.
doi:
Copy to clipboard